# SDR JLT2009F00000

- Difficulty date: July 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N18MV
- Make and model: Amd FALCON2000
- Aircraft serial: 24
- Engine: Cfe CFE73811B
- System (JASC): 8011 · Engine Starter
- Part: Accessory Unit
- Part number: 30506014
- Part serial: 1493
- Condition: Damaged
- Location: Starter
- Part time: 8,769 hours
- Component: Starter
- Component part number: 35056566
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 75 HOURS SOAP SAMPLE AFTER MPI A WASHER WAS FOUND ON THE CHIP DETECTOR ON THE ACCESSORY GEAR CASE.  IT WAS IDENTIFIED AS A WASHER FROM THE STARTER FAILURE THAT THE SHAFT CAUSED THE HOLDING PAD MOUNT TO BRAKE.  THE LAST STARTER FAILURE WAS IN 2005.  FROM MFG THE TEARDOWN REPORT INDICATED THE SHAFT WAS DAMAGED.  MFG AT THIS POINT DOESN`T HAVE A PROCEDURE FOR INSPECTION OF THE ACCESSORY GEARBOX AFTER STARTER FAILURE.  RECOMMENDATION IS TO PERFORM INSP OF CHIP DETECTOR AFTER STARTER FAILURE.  DUE TO FINDINGS OF THE WASHER THE ACCESSORY GEAR CASE WAS REMOVED FROM SERVICE AND REPLACED WITH O/H UNIT.  THIS WAS RECOMMENDED BY MFG SERVICE TECH. (K)
